Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 84, NWS Austin/San Antonio, TX

April 11, 2017Frio County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2017, 3:48 PM CDT for Frio County, Zavala County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2017, 3:48 PM CDT (20:48 UTC)
Expired
Apr 11, 2017, 4:30 PM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Frio County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 104 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 8.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2017-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2017-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2566 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
1.6
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

236 
WUUS54 KEWX 112048
SVREWX
TXC163-507-112130-
/O.NEW.KEWX.SV.W.0084.170411T2048Z-170411T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
348 PM CDT TUE APR 11 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central Zavala County in south central Texas...
  Southwestern Frio County in south central Texas...

* Until 430 PM CDT

* At 347 PM CDT, a severe thunderstorm was located 8 miles southwest
  of Bluff, or 14 miles southeast of Batesville, moving southeast at
  10 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Divot and Derby. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2880 9949 2892 9947 2876 9906 2865 9931
TIME...MOT...LOC 2047Z 318DEG 8KT 2883 9941 

HAIL...1.00IN
WIND...<50MPH
 
$$

PLATT
2 follow-up statements
227 
WWUS54 KEWX 112057
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
357 PM CDT TUE APR 11 2017

TXC163-507-112130-
/O.CON.KEWX.SV.W.0084.000000T0000Z-170411T2130Z/
Zavala TX-Frio TX-
357 PM CDT TUE APR 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EAST CENTRAL ZAVALA AND SOUTHWESTERN FRIO COUNTIES...

At 355 PM CDT, a severe thunderstorm was located 7 miles southwest of
Bluff, or 16 miles southeast of Batesville, moving southeast at 10
mph.

HAZARD...Ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Divot, Derby and Farm to Market Road 117. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2880 9949 2892 9947 2876 9906 2865 9931
TIME...MOT...LOC 2055Z 318DEG 8KT 2882 9939 

HAIL...1.50IN
WIND...<50MPH
 
$$

PLATT
009 
WWUS54 KEWX 112110
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
410 PM CDT TUE APR 11 2017

TXC507-112120-
/O.CAN.KEWX.SV.W.0084.000000T0000Z-170411T2130Z/
Zavala TX-
410 PM CDT TUE APR 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ZAVALA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2874 9941 2886 9938 2876 9906 2865 9931
TIME...MOT...LOC 2110Z 318DEG 8KT 2879 9936 

$$

TXC163-112130-
/O.CON.KEWX.SV.W.0084.000000T0000Z-170411T2130Z/
Frio TX-
410 PM CDT TUE APR 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN FRIO COUNTY...

At 410 PM CDT, a severe thunderstorm was located near Divot, or 14
miles northwest of Dilley, moving southeast at 10 mph.

HAZARD...Half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Derby, Divot and Farm to Market Road 117. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2874 9941 2886 9938 2876 9906 2865 9931
TIME...MOT...LOC 2110Z 318DEG 8KT 2879 9936 

HAIL...1.25IN
WIND...<50MPH
 
$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:28 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 11, 2:28 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
228 PM CDT Tue Apr 11 2017

.SHORT TERM (Tonight through Wednesday Night)...
Upper air analysis this morning showed a trough extending from the
central plains through Texas to northern Mexico and a ridge to the
west. At the surface, a cold front was stretched from Georgetown to
Pandale. The cold front will stall and dissipate across our CWA and
slight chances for showers and thunderstorms will continue
overnight and Wednesday. Rain chances will retreat to the west
Wednesday night.

&&

.LONG TERM (Thursday through Tuesday)...
A combination of moist low level flow and a series of upper level
disturbances will keep slight chances for thunderstorms in the
forecast each day through Friday. A more intense upper level trough
will swing through the central plains Saturday bringing a better
chance for showers and thunderstorms over the weekend. Another upper
level trough will bring a chance for thunderstorms Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              63  80  64  79  63 /  20  20  10  20  10
Austin Bergstrom Intl Airport  62  80  62  79  62 /  20  20  10  20  10
New Braunfels Muni Airport     63  79  64  79  63 /  20  20  10  20  10
Burnet Muni Airport            62  77  62  76  61 /  20  20  10  20  10
Del Rio Intl Airport           66  80  65  79  65 /  30  30  20  20  10
Georgetown Muni Airport        62  79  63  77  62 /  20  20  10  20  10
Hondo Muni Airport             64  80  64  80  63 /  20  20  10  20  10
San Marcos Muni Airport        63  79  63  79  63 /  20  20  10  20  10
La Grange - Fayette Regional   64  80  63  80  62 /  20  20  10  20  -
San Antonio Intl Airport       64  79  65  79  64 /  20  20  10  20  10
Stinson Muni Airport           65  79  65  79  64 /  20  20  10  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Runyen
Synoptic/Grids...05
Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 13 hours 53 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
155 AM CDT Tue Apr 11 2017

TXZ171>173-183>194-202>209-217>225-228-120700-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
155 AM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Rest of tonight.

A Flash Flood Watch is in effect for most of South Central Texas
through 7 am. Rain totals of 1 to 3 inches with isolated amounts
to 5 inches are possible through Tuesday morning...mainly for
areas along and east of the Edwards escarpment, including the
Interstate 35 corridor. This could lead to flash flooding for
these areas.

In addition...hail up to one inch in diameter and gusty winds up
to 60 mph are possible. A Severe Thunderstorm Watch is also in
effect through 7 am Tuesday, but these threats are secondary to
the main flash flooding threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected for the extended period.

.SPOTTER INFORMATION STATEMENT...

Please submit any flooding or severe weather reports to the
National Weather Service.

In the hours before

Local storm report, Apr 11, 2:57 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
257 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HEAVY RAIN       1 NW MARTINDALE         29.85N 97.85W
04/11/2017  E5.19 INCH       CALDWELL           TX   MESONET

            RAINFALL OVER THE PAST FEW HOURS.

&&

CVP
Local storm report, Apr 11, 3:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HEAVY RAIN       1 NW MARTINDALE         29.85N 97.85W
04/11/2017  E5.19 INCH       CALDWELL           TX   MESONET

            RAINFALL OVER THE PAST FEW HOURS.

0242 PM     HAIL             1 N WINDCREST           29.54N 98.38W
04/11/2017  E0.50 INCH       BEXAR              TX   TRAINED SPOTTER

            FORMER NWS EMPLOYEE REPORTING .5 INCH HAIL.

0242 PM     HEAVY RAIN       4 WSW SAN MARCOS        29.87N 98.00W
04/11/2017  E6.07 INCH       HAYS               TX   MESONET

            6.07 INCHES OF RAIN FELL IN THE PAST FEW
            HOURS.

0235 PM     HAIL             2 N WINDCREST           29.54N 98.38W
04/11/2017  E0.50 INCH       BEXAR              TX   TRAINED SPOTTER

            CALLER REPORTED .5 INCH HAIL.

0226 PM     FLASH FLOOD      5 ENE NEW BRAUNFELS     29.72N 98.04W
04/11/2017                   COMAL              TX   NWS EMPLOYEE

            ALLIGATOR CREEK OUT OF BANKS AND FLOODING FM
            758.

0225 PM     HAIL             1 ESE HILL COUNTRY VILL 29.58N 98.47W
04/11/2017  E0.25 INCH       BEXAR              TX   PUBLIC

            CALLER REPORTS PEA-SIZED HAIL.

0224 PM     FLASH FLOOD      1 W MCQUEENEY           29.59N 98.05W
04/11/2017                   GUADALUPE          TX   NWS EMPLOYEE

            FM 78 CLOSED DUE TO FLOODING.

0215 PM     HEAVY RAIN       6 WSW SAN MARCOS        29.85N 98.03W
04/11/2017  M6.73 INCH       HAYS               TX   MESONET

            MESONET STATION RECORDED 6.73 INCHES OF RAIN
            OVER THE PAST FEW HOURS.

0211 PM     HEAVY RAIN       2 NW SEGUIN             29.59N 97.99W
04/11/2017  E1.74 INCH       GUADALUPE          TX   TRAINED SPOTTER

            REPORT OF HEAVY RAIN REPORTED, 1.74 INCHES
            IN 1 HOUR.

0122 PM     FLASH FLOOD      3 SW SAN MARCOS         29.84N 97.97W
04/11/2017                   HAYS               TX   DEPT OF HIGHWAYS

            TX DOT REPORTING THAT I-35 FRONTAGE ROADS
            CLOSED FROM LOOP 82 TO MCCARTY LANE IN SAN
            MARCOS. HWY 123 FLOODING SOUTH OF SAN
            MARCOS.

0120 PM     TSTM WND DMG     3 SSW GERONIMO          29.63N 97.99W
04/11/2017                   GUADALUPE          TX   TRAINED SPOTTER

            CALLER REPORTED 5 POWER LINES DOWN ON
            CORDOVA ROAD NEAR GERONIMO. TIME ESTIMATED
            FROM RADAR.

0115 PM     HAIL             2 W NEW BRAUNFELS       29.70N 98.16W
04/11/2017  E1.00 INCH       COMAL              TX   PUBLIC

            QUARTER-SIZED HAIL REPORTED VIA SOCIAL
            MEDIA.

1238 PM     HAIL             4 SSW SAN MARCOS        29.84N 97.97W
04/11/2017  E1.00 INCH       HAYS               TX   PUBLIC

            1 INCH HAIL REPORTED VIA SOCIAL MEDIA.

1220 PM     FLASH FLOOD      SAN MARCOS              29.88N 97.94W
04/11/2017                   HAYS               TX   EMERGENCY MNGR

            EM REPORTS ONGOING HIGH WATER RESCUE ON SAN
            ANTONIO STREET, SAN MARCOS.

1210 PM     HAIL             2 SSW NIEDERWALD        29.99N 97.75W
04/11/2017  E0.50 INCH       CALDWELL           TX   EMERGENCY MNGR

            EM REPORTING .5 INCH HAIL.

1157 AM     HAIL             1 ENE SAN MARCOS        29.89N 97.93W
04/11/2017  E0.25 INCH       HAYS               TX   PUBLIC

            CALLER REPORTING PEA SIZED HAIL.

1155 AM     HAIL             SAN MARCOS              29.88N 97.94W
04/11/2017  E0.75 INCH       HAYS               TX   BROADCAST MEDIA

            MEDIA REPORTING .75 INCH HAIL.

1154 AM     HAIL             1 WNW SAN MARCOS        29.89N 97.96W
04/11/2017  E0.88 INCH       HAYS               TX   BROADCAST MEDIA

            MEDIA REPORTING NICKLE-SIZED HAIL IN SAN
            MARCOS.

1105 AM     HAIL             1 NNE LEANDER           30.58N 97.85W
04/11/2017  E0.75 INCH       WILLIAMSON         TX   PUBLIC

            MEDIA VIEWER REPORTED .75 INCH HAIL.

1104 AM     HAIL             1 NNW DRIPPING SPRINGS  30.20N 98.09W
04/11/2017  E1.00 INCH       HAYS               TX   PUBLIC

            QUARTER SIZE HAIL BEING REPORTED BY DRIPPING
            SPRINGS FIRE DEPT.

1007 AM     HAIL             4 ESE CYPRESS MILL      30.36N 98.18W
04/11/2017  E0.50 INCH       BLANCO             TX   PUBLIC

            REPORTED VIA SOCIAL MEDIA, HALF AN INCH
            HAIL.

&&
Special weather statement, Apr 11, 3:19 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
319 PM CDT TUE APR 11 2017

TXZ219-112100-
Frio TX-
319 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRIO COUNTY UNTIL
400 PM CDT...

At 317 PM CDT, Doppler radar was tracking a strong thunderstorm near
Divot, or 9 miles southwest of Pearsall, moving east at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pearsall, Divot, Derby, Bluff and Interstate 35 south of Pearsall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2879 9940 2896 9940 2887 9901 2866 9905
TIME...MOT...LOC 2017Z 285DEG 11KT 2882 9923

PLATT
Special weather statement, Apr 11, 3:27 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
327 PM CDT TUE APR 11 2017

TXZ204-112115-
Medina TX-
327 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA COUNTY UNTIL
415 PM CDT...

At 326 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Tarpley, moving east at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hondo and Farm to Market Roads 1796 and 462.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2948 9940 2959 9937 2958 9901 2929 9913
TIME...MOT...LOC 2026Z 285DEG 11KT 2949 9932

PLATT
Special weather statement, Apr 11, 3:32 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
332 PM CDT TUE APR 11 2017

TXZ205-112115-
Bexar TX-
332 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BEXAR COUNTY UNTIL
415 PM CDT...

At 331 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lacoste, or 7 miles east of Castroville, moving southeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Antonio, Somerset, Lackland AFB, Von Ormy, Macdona and Mangus
Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2930 9879 2942 9877 2937 9850 2919 9859
TIME...MOT...LOC 2031Z 302DEG 13KT 2934 9875

PLATT
Special weather statement, Apr 11, 3:35 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
335 PM CDT TUE APR 11 2017

TXZ221-222-112115-
Karnes TX-Wilson TX-
335 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KARNES AND EAST
CENTRAL WILSON COUNTIES UNTIL 415 PM CDT...

At 334 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kosciusko, moving east at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kosciusko, Gillett, Paweleville and State Highways 123 and 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2911 9802 2923 9792 2917 9770 2895 9787
TIME...MOT...LOC 2034Z 291DEG 9KT 2913 9790

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:26 PM CDTSpecial Weather StatementEWXLlano49 min
Apr 10, 8:50 PM CDTSevere Thunderstorm WarningEWXLlano55 min
Apr 10, 9:32 PM CDTAreal Flood AdvisoryEWXLlano4 hr
Apr 10, 9:35 PM CDTSevere Thunderstorm WarningEWXVal Verde70 min
Apr 10, 9:43 PM CDTSevere Thunderstorm WarningEWXLlano62 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningEWXVal Verde64 min
Apr 10, 10:45 PM CDTSevere Thunderstorm WarningEWXLlano45 min
Apr 10, 10:50 PM CDTFlash Flood WarningEWXLlano3 hr
Apr 10, 11:28 PM CDTSpecial Weather StatementEWXLlano62 min
Apr 10, 11:46 PM CDTSevere Thunderstorm WarningEWXVal Verde29 min
Apr 11, 12:13 AM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 11, 12:29 AM CDTSpecial Weather StatementEWXGillespie76 min
Apr 11, 12:58 AM CDTSpecial Weather StatementEWXVal Verde62 min
Apr 11, 2:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:15 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:53 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 11, 3:58 AM CDTSpecial Weather StatementEWXKendall47 min
Apr 11, 4:14 AM CDTSevere Thunderstorm WarningEWXKendall46 min
Apr 11, 4:24 AM CDTFlash Flood WarningEWXKendall3 hr
Apr 11, 4:57 AM CDTSpecial Weather StatementEWXKendall48 min
Apr 11, 5:19 AM CDTAreal Flood AdvisoryEWXKendall116 min
Apr 11, 8:19 AM CDTSpecial Weather StatementEWXBurnet26 min
Apr 11, 9:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 9:43 AM CDTSpecial Weather StatementEWXHays47 min
Apr 11, 10:08 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis, Williamson52 min
Apr 11, 10:18 AM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis3 hr
Apr 11, 10:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 10:51 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Apr 11, 10:55 AM CDTSevere Thunderstorm WarningEWXHays35 min
Apr 11, 11:01 AM CDTSpecial Weather StatementEWXBlanco29 min
Apr 11, 11:15 AM CDTSpecial Weather StatementEWXCaldwell30 min
Apr 11, 11:19 AM CDTSpecial Weather StatementEWXLee26 min
Apr 11, 11:30 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays4 hr
Apr 11, 11:31 AM CDTSpecial Weather StatementEWXHays29 min
Apr 11, 11:40 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall50 min
Apr 11, 11:56 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 11, 11:57 AM CDTFlash Flood WarningEWXCaldwell, Hays3 hr
Apr 11, 12:19 PM CDTSpecial Weather StatementEWXTravis41 min
Apr 11, 12:21 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe, Hays54 min
Apr 11, 12:34 PM CDTSevere Thunderstorm WarningEWXComal41 min
Apr 11, 12:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee4 hr
Apr 11, 12:52 PM CDTTornado WarningEWXGuadalupe23 min
Apr 11, 12:56 PM CDTSpecial Weather StatementEWXBastrop49 min
Apr 11, 1:05 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe4 hr
Apr 11, 1:06 PM CDTSevere Thunderstorm WarningEWXComal, Guadalupe39 min
Apr 11, 1:15 PM CDTTornado WarningEWXGuadalupe30 min
Apr 11, 1:20 PM CDTSpecial Weather StatementEWXLlano40 min
Apr 11, 1:24 PM CDTFlash Flood WarningEWXComal, Guadalupe, Hays4 hr
Apr 11, 1:44 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson32 min
Apr 11, 1:57 PM CDTRiver Flood WarningEWXBlanco17 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays23 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays20 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementEWXBexar47 min
Apr 11, 2:04 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Apr 11, 2:07 PM CDTAreal Flood AdvisoryEWXBexar4 hr
Apr 11, 2:21 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Travis, Williamson3 hr
Apr 11, 2:27 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe36 min
Apr 11, 2:36 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Apr 11, 2:36 PM CDTRiver Flood WarningEWXGuadalupe18 hr
Apr 11, 2:45 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 11, 2:57 PM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Apr 11, 3:19 PM CDTSpecial Weather StatementEWXFrio41 min
Apr 11, 3:27 PM CDTSpecial Weather StatementEWXMedina48 min
Apr 11, 3:32 PM CDTSpecial Weather StatementEWXBexar43 min
Apr 11, 3:35 PM CDTSpecial Weather StatementEWXKarnes40 min
Apr 11, 4:00 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Wilson3 hr
Apr 11, 4:05 PM CDTSpecial Weather StatementEWXUvalde40 min
Apr 11, 4:07 PM CDTSpecial Weather StatementEWXMaverick38 min
Apr 11, 4:17 PM CDTSpecial Weather StatementEWXDimmit43 min
Apr 11, 4:25 PM CDTSevere Thunderstorm WarningEWXDimmit50 min
Apr 11, 4:34 PM CDTSpecial Weather StatementEWXAtascosa41 min
Apr 11, 4:56 PM CDTSpecial Weather StatementEWXDimmit49 min
Apr 11, 5:01 PM CDTSpecial Weather StatementEWXDimmit44 min
Apr 11, 5:06 PM CDTSevere Thunderstorm WarningEWXDimmit39 min
Apr 11, 5:14 PM CDTAreal Flood AdvisoryEWXUvalde3 hr
Apr 11, 5:37 PM CDTSpecial Weather StatementEWXZavala53 min
Apr 11, 5:41 PM CDTSpecial Weather StatementEWXMaverick49 min
Apr 11, 5:45 PM CDTRiver Flood WarningEWXCaldwell, Gonzales33 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.